$\Bbb Z_p$-equivariant Spin$^c$-structures
Bull. Korean Math. Soc. 2003 Vol. 40, No. 1, 17-28
Published online March 1, 2003
Yong Seung Cho and Yoon Hi Hong
Ewha Women's University, Ewha Women's University
Abstract : Let $X$ be a closed, oriented, Riemannian 4-manifold with $b_2^+(X)>1$ and of simple type. Suppose that $\sigma : X\to X$ is an involution preserving orientation with an oriented, connected, compact 2-dimensional submanifold $\Sigma$ as a fixed point set with $\Sigma\cdot\Sigma \ge 0$ and $[\Sigma]\ne 0 \in H_2 (X ; \Bbb Z).$ We show that if $\chi (\Sigma)+\Sigma\cdot\Sigma \ne 0$ then the Spin$^c$ bundle $\tilde P$ is not $\Bbb Z_2$-equivariant, where $\det\tilde P =L$ is a basic class with $c_1 (L)[\Sigma]=0$.
Keywords : Seiberg-Witten invariant, $\Bbb Z_p$-equivariant Spin$^c${\hskip-0.02cm}-structure, $\Bbb Z_p$-invariant moduli space, equivariant Lefschetz number
MSC numbers : 57M12, 57R15, 57R57, 57S17
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd